×

zbMATH — the first resource for mathematics

Characterization on mixed generalized quasi-Einstein manifold. (English) Zbl 1365.53047
Summary: In the present paper we study characterizations of odd and even dimensional mixed generalized quasi-Einstein manifold. Next we prove that a mixed generalized quasi-Einstein manifold is a generalized quasi-Einstein manifold under a certain condition. Then we obtain three and four dimensional examples of mixed generalized quasi-Einstein manifold to ensure the existence of such manifold. Finally we establish the examples of warped product on mixed generalized quasi-Einstein manifold.

MSC:
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Baishya, K. K., Peška, P.: On the example of almost pseudo-Z-symmetric manifolds. Acta Univ. Palacki. Olomuc., Fac. Rer. Nat., Math. 55, 1 (2016), 5-40. · Zbl 1365.53021
[2] Bejan, C. L.: Characterization of quasi Einstein manifolds. An. Stiint. Univ.”Al. I. Cuza” Iasi Mat. (N.S.) 53, suppl. 1 (2007), 67-72. · Zbl 1199.53078
[3] Besse, A. L.: Einstein Manifolds. Springer-Verlag, New York, 1987. | · Zbl 0613.53001
[4] Bhattacharya,, A., De, T.: On mixed generalized quasi Einstein manifolds. Differ. Geom. Dyn. Syst. 9 (2007), 40-46, (electronic). · Zbl 1159.53324
[5] Bishop, R. L., O’Neill, B.: Geometry of slant Submanifolds. Trans. Amer. Math. Soc. 145 (1969), 1-49.
[6] Chaki, M. C.: On super quasi-Einstein manifolds. Publ. Math. Debrecen 64 (2004), 481-488. | · Zbl 1093.53045
[7] Chen, B. Y.: Some new obstructions to minimal and Lagrangian isometric immersions. Japan. J. Math. (N.S.) 26 (2000), 105-127. | · Zbl 1026.53009
[8] De, U. C., Ghosh, G. C.: On generalized quasi-Einstein manifolds. Kyungpook Math. J. 44 (2004), 607-615. | · Zbl 1076.53509
[9] Deszcz, R., Glogowska, M., Holtos, M., Senturk, Z.: On certain quasi-Einstein semisymmetric hypersurfaces. Annl. Univ. Sci. Budapest. Eötvös Sect. Math 41 (1998), 151-164.
[10] Dumitru, D.: On Einstein spaces of odd dimension. Bul. Transilv. Univ. Brasov Ser. B (N.S.) 14, suppl. 49 (2007), 95-97. | · Zbl 1195.53058
[11] Formella, S., Mikeš, J.: Geodesic mappings of Einstein spaces. Ann. Sci. Stetinenses 9 (1994), 31-40.
[12] Halder, K., Pal, B., Bhattacharya, A., De, T.: Characterization of super quasi Einstein manifolds. An. Stiint. Univ.”Al. I. Cuza” Iasi Mat. (N.S.) 60, 1 (2014), 99-108. · Zbl 1299.53108
[13] Hinterleitner, I., Mikeš, J.: Geodesic mappings and Einstein spaces. In: Geometric methods in physics, Trends in Mathematics, Birkhäuser, Basel, 2013, 331-335. | · Zbl 1268.53049
[14] Kagan, V. F.: Subprojective Spaces. Fizmatgiz, Moscow, 1961.
[15] O’Neill, B.: Semi-Riemannian Geometry wih Applications to Relativity.
[16] Mikeš, J.: Geodesic mapping of affine-connected and Riemannian spaces. J. Math. Sci. 78, 3 (1996), 311-333. | · Zbl 0866.53028
[17] Mikeš, J.: Geodesic mappings of special Riemannian spaces. In: Coll. Math. Soc. J. Bolyai 46, Topics in Diff. Geom. Debrecen (Hungary), 1984, Amsterdam, 1988, 793-813.
[18] Mikeš, J.: Geodesic mappings of Einstein spaces. Math. Notes 28 (1981), 922-923. | | · Zbl 0461.53013
[19] Mikeš, J.: Differential geometry of special mappings. Palacky Univ. Press, Olomouc, 2015. | · Zbl 1337.53001
[20] Singer, I. M., Thorpe, J. A.: The curvature of 4-dimensional Einstein spaces. In: Global Analysis (Papers in honor of K. Kodaira, Princeton Univ. Press, Princeton, 1969, 355-365. · Zbl 0199.25401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.